Estimation Variance and H∞-Error Minimization of Stationary Processes with Perfect Measurements

U. Shaked, I. Yaesh

Research output: Contribution to journalArticlepeer-review

Abstract

The singular estimation problem of linear continuous-time stationary processes is solved both in the minimum error variance and the minimum H∞ -norm sense. Simple explicit expressions for the resulting estimators and their corresponding minimum criteria are derived in terms of the system structure parameters. These expressions enable an easy comparison between the two minimization procedures.

Original languageEnglish
Pages (from-to)310-314
Number of pages5
JournalIEEE Transactions on Automatic Control
Volume35
Issue number3
DOIs
StatePublished - Mar 1990
Externally publishedYes

Cite this